Vector bundles over noncommutative nodal curves

  • Yu. A. Drozd Ин-т математики НАН Украины, Киев
  • D. E. Voloshyn Ин-т математики НАН Украины, Киев


We describe vector bundles over a class of noncommutative curves, namely, over noncommutative nodal curves of string type and of almost string type. We also prove that, in other cases, the classification of vector bundles over a noncommutative curve is a wild problem.
How to Cite
DrozdY. A., and VoloshynD. E. “Vector Bundles over Noncommutative Nodal Curves”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 185-99,
Research articles